Looking for best aleve pm pain reliever nighttime sleep-aid? Check these top products from pain management category.
Recommendation No. 1
Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Relief for Nighttime Aches & Pains, Non-Habit Forming, 100 ct
- 100-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast
- Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed
- Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction
- This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
- With Tylenol PM Extra Strength Caplets Pain Reliever plus Sleep Aid, we give you a better night. So you're a better you all day
Recommendation No. 2
Aleve Arthritis Gelcap, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Gelcaps, 220 mg, Yellow, 160 Count
- Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
- Aleve's Triple Benefit: proven relief, all day long, with fewer pills. Each pill has the strength to last 12 hours. Based on minimum labeled dosage.
- Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
- Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
- 160 Gelatin coated capsule shaped tablets(Yellow).
Recommendation No. 3
Aleve Back & Muscle Pain Relief Naproxen Sodium Tablets ‐ 250 Count, 250 Count
- Long lasting relief: each Aleve Pain Relief tablet has the strength to last up to 12 hours.
- Targeted muscle and back pain relief: Relieves minor back and muscles aches and Pains.
- Effective pain relief: Fast, targeted pain Relief that lasts.
- Child‐resistant packaging: Aleve Pain Relief pills come in a convenient, child‐resistant bottle.
Recommendation No. 4
Aleve Pain Relief Naproxen Sodium Tablets, 270 Count
- UP TO 12-HOUR PAIN RELIEF MEDICINE: Minor arthritis, headache, and back pain relief medicine, with the strength to last up to 12 hours.
- FEVER REDUCER: This pain medicine for adults and children ages 12 and up also temporarily reduces fever.
- EFFECTIVE PAIN RELIEVER: Temporarily reduces fever and relieves minor pain of arthritis, menstrual cramps, muscular aches, backache, toothache, headache and the common cold.
- CHILD‐RESISTANT PACKAGING: Aleve pain relief pills come in a convenient, child‐resistant bottle.
- DOCTOR RECOMMENDED: Aleve is the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain.
Recommendation No. 5
Aleve Pain Relief and Nighttime Sleep Aid, Naproxen Sodium Caplets, 120 Count
- Long lasting relief: two Aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain.
- Nighttime Aleve Pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains.
- Effective over‐the‐counter PM product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve.
- Soft Grip cap: This Medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material.
- All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain.
Recommendation No. 6
Amazon Basic Care Ibuprofen PM, Ibuprofen and Diphenhydramine Citrate Tablets, 200 mg/38 mg, Pain Reliever (NSAID)/Nighttime Sleep-Aid, 120 Count
- ACTIVE INGREDIENTS: This nighttime pain relief medicine contains ibuprofen 200 mg, a pain reliever (NSAID), and diphenhydramine citrate 38 mg, a nighttime sleep-aid; compare to Advil PM active ingredients
- NIGHTTIME SLEEP AID: Amazon Basic Care Ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever (NSAID) that provides relief of occasional sleeplessness when associated with minor aches and pains
- PAIN RELIEF: Muscles, bones and joints are vulnerable targets for pain to attack; pain may begin with an injury or illness
- FOR ADULTS AND CHILDREN 12 YEARS AND OVER: Amazon Basic Care Ibuprofen PM tablets are used as a pain reliever (NSAID) and sleep aid for adults and children 12 years and over
- GLUTEN FREE: Amazon Basic Care Ibuprofen PM are coated caplets (capsule-shaped tablets) in a safety sealed bottle; this product is gluten free
Recommendation No. 7
Advil PM Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid - 80 Coated Caplets, Pack of 2
- Two bottles of 8 liquid filled capsules of Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid
- Ibuprofen PM pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 222, new packaging will feature 2% less plastic to keep nearly 5, pounds of plastic out of landfills
- Ibuprofen PM sleep aid and pain medication helps you fall asleep and stay asleep
- PM pain reliever that rushes liquid relief right where it hurts
- Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older
Recommendation No. 8
ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming
- Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
- Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
- Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
- Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
- Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
Recommendation No. 9
Melatonin by Nature's Bounty, Sleep3 Maximum Strength 100% Drug Free Sleep Aid, Dietary Supplement, L-Theanine & Nighttime Herbal Blend Time Release Technology, 10mg, 30 Tri-Layered Tablets
- 100% DRUG-FREE SLEEP AID: Nature's Bounty Sleep3 is a maximum-strength, 100% drug-free sleep aid that uses Triple Action Time Release Technology with 10mg of Melatonin
- L-THEANINE and Nighttime herbal blend: Calming L-Theanine combined with a blend of nighttime herbs chamomile, lavender, lemon balm and valerian root extracts help you relax and unwind
- 10 MG of melatonin: Quick release melatonin helps you fall asleep fast, while time release melatonin works with your body's natural sleep cycle to help you stay asleep longer, when experiencing occasional sleeplessness
- Suitable for vegetarians: Non-GMO, no artificial flavor or sweetener, no sugar, no milk, no lactose, no soy, no yeast, no fish. sodium free
Recommendation No. 10
AleveX™ Pain Relieving Lotion, Powerful & Long Lasting for Targeted Joint & Muscle Pain Relief, 2.7oz Tube
- POWERFUL PAIN RELIEF: made with 2 pain relieving ingredients, Camphor and Maximum strength menthol 16% that penetrates to relieve minor aches and Pains associated with arthritis, simple backache, strains, sprains, bruises.
- WORKS FAST AND LASTS LONG: Provides a cooling sensation that won't wear off quickly
- 2X MORE PREFERRED than the leading menthol topical pain relief Gel
- SMOOTH AND LIGHTWEIGHT LOTION
- Contains the active ingredients: Menthol and Camphor
Last update on 2022-06-30 / Affiliate links / Images from Amazon Product Advertising API